# SDR UALA2009100503128

- Difficulty date: October 4, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 34,274 hours, 8,991 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 43
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS ON DURING TAXI IN. REPLACED MAIN BATTERY CHARGER, CHECKS NORMAL.
